# SDR 98ZZZX1699

- Difficulty date: March 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914ET
- Make and model: Urocop EC135P1
- Engine: Pwa PW206B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 178 hours
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

TWO MINUTES AFTER TAKEOFF, POWER DECREASED TO 20 - 40 PERCENT OF NORMAL ON NR 1 ENGINE.  RETURNED FOR PRECAUTIONARY LANDING.  ENGINE APPEARED TO FUNCTION NORMALLY BELOW 50 PERCENT TORQUE, ABOVE 50 PERCENT, TORQUE WOULD DECREASE.  NO FURTHER INCIDENT OCCURRED.  AIRCRAFT SHUT DOWN.  ELECTRICAL CONNECTIONS CHECKED.  OPERATIONAL CHECK FLIGHT PERFORMED AND RETURNED TO SERVICE.
